Uniqueness of generalized elements of best approximation
Matematičeskie zametki, Tome 25 (1979) no. 2, pp. 161-175
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_2_a0,
author = {L. P. Vlasov},
title = {Uniqueness of generalized elements of best approximation},
journal = {Matemati\v{c}eskie zametki},
pages = {161--175},
year = {1979},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a0/}
}
L. P. Vlasov. Uniqueness of generalized elements of best approximation. Matematičeskie zametki, Tome 25 (1979) no. 2, pp. 161-175. http://geodesic.mathdoc.fr/item/MZM_1979_25_2_a0/